# SDR DALA2017041303023

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 53,096 hours, 6,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING WC 0591-0204 FOUND EPSU BATTERIES WL12 AND 13 FAULTY.  REPLACED BATTERIES WL12 AND 13.  LP 9699379
